I was born with MVP (mitral valve prolapse) and an extremely mild one that hasn't ever required any sort of treatment. In fact, many doctors never hear it and it's hard to see on films. I do have to take the precautions when having any sort of dental work, surgeries or whatnot by taking antibiotics. I noticed that when I flare, my MVP acts up and I start getting the butterfly feeling in my chest. So I was wondering, anyone that has a heart murmur or MVP - does taking steroids (enema or oral) make your butterflies worse? What about flares? I noticed that yesterday, the butterfly feeling is a bit more pronounced (but it came and went) and even though it isn't bothering me, it's annoying! If it continues today, I think I am going to call the doc because I am feeling a bit winded and dizzy when the fluttering starts. The last time an attack happened, my doc put me on a holtor monitor but they couldn't find anything. Which I found odd because at the time, the flutters were horrible (I was in a severe flare at the time - this was about 5 years ago or so).
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE